# SDR SCNA20190721109

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 33,197 hours, 13,968 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON GO AROUND AT KEWR, FLAPS WOULD NOT RETRACT TO LESS THAN 2. PERFORMED TRAILING EDGE FLAP DISAGREE CHECKLIST EXTENDING FLAPS TO 15 USING ALTERNATE FLAP SWITCH. LANDED WITHOUT FURTHER ISSUE. PERFORMED FSEU BITE. FOUND FAULT 27-51351,(UNCOMMANDED MOTION). CLEARED FAULT AND PERFORMED T/E FLAP LOAD RELIEF GROUND TEST, OPS CHECKS GOOD.
